The headaches are caused by your pill addiction. Someone very close to me had horrible headaches due to nerve damage at the back of his head. This was cause by a car accident. He was given percs and after a while started abusing them. The medication caused more head pain and I believe it is called "rebound headaches." Everytime he tried to quit the meds he was in agony and got his hands on more pills. This went on for approximately 5 yrs and he would stop at nothing to get his meds, he also starting mixing other pills to make a devil's cocktail. He hit every hospital on the east coast. I think if you could get off the drugs, you would find the headaches would disappear.There are other medications to help with depression and anxiety. I know you are trying to beat this addiction and you really have to look at other options. My friend never did stop his abuse and eventually died from an overdose. I feel you are heading down the same path. You are young and have small children depending on you. I know you must do this on your own. If migraines were the source of the pain then the non-narcotic rememdies would help you. I hope you do not think I am judging you in anyway. Lord knows that I am an addict myself and struggle to beat this addiction. I would take stock of my life and really make a committment to quiting the pills for good. Hang in there and please take the time to do some soul searching. I know that with help you can beat this. The upside of your addiction is that you want to quit and have not given up on yourself. I am praying for you and want nothing but the best for you.
good job in making yourself accountable to your husband. i thought maybe you had chewed them before that is why i was so fearful for you. sweetie you can cold turkey. it is mind over matter. sometimes it is just knowing you or in your case your husband has something, anything that could save you. it is a mental game. your physical symptoms will go away. they did for a lot of us here, but the mind will play tricks forever. you have to listen to the words of these wonderful people on this forum. a lot of insight and experience here. you do not need to live in fear. the goal is to live without the fear. imagine never having to worry about what pill you have? that is such a gift to me. i think it would be for you too.
we are all behind you...cheering you on.
i am not a doctor...but i tend to agree with marce and tim about the rebound headaches. as a matter of fact...early yesterday morning i told someone that if you didn't take pills, your headache would probably go away. think i'm learning a little something here...lol.
you have to understand where we are coming from. this has been a vicious cycle with you and sometimes even the addict has a hard time understanding the addict. we believe you can do this...but you have to believe it too. you will have to work harder than you ever have. this is "doable" chrostie...and we all want to see you succeed. i am glad that you have given your meds to your husband and i pray that the both of you are strong enough to fight this battle.
Thank you all so much ~Sometimes i think my mind plays tricks on me by telling me that if the med is non narcotic then automatically i think well then it wont work again the addict in me. These oxys cost me 136$ per month becuz i have no insurance i am not going to be able to afford them now that being said i spend about 100 bucks per week buying vics in other places so either way im spending to much. The other day they shut off my electricity it cost me 400 to get it back on the reason i was so behind on my bill can be told to you in one word VICODEN! My addiction has spiraled out of control mentally physcially and financially. Im glad all of you are here i dont know what i would do with out you all thanks for you kind ness everyone luv to all~Chros
Girl, you are in a world of mess......I have been following you since june or july and then you went poof!!! I am so worried about you. You need help ASAP. Can you go into an inpatient rehab? sub? are any of those an option. I never like to use these words but, I dont think you can do this on your own. Your honesty is incredible and shows how vulnerable you are to your addiction. I't seems that you are in a worse postion now then when you disappeared. I am so scared for you. I don't believe tapering is an option for you as tim said......Please get Serious Professional Help before it's too late.
i have a wierd question as to why people crush thier pills?
the only reason to crush the pills is because they are usually time released and they want the immediate high, and even snort them.....the thought of that make me cringe, but that is the reason in a nut shell
Chewing the pills releases all the med at once, You get a rush, high, nod your head quickly. II prefer to chew than snort narcotics, (they burn like hell) And if you ever used coke you know that coke is very pleasant to snort. narcs crushed are not and they have that poly something time release that is going to let your med drain. it kind of sticks round up there for a long time. No fun. I chewed my meds to get hit hard. Dope sickness is a horrible thing, So take motrin, tylenol and stay off this ****.
Hey Chrosty, I know you said your hubby had the percocet, but what about the vicodin? Is he holding both meds for you? I really hope that you go through with the rehab thing. I just recently found out that my insurance does not cover rehab and I feel that for me, it is the only way, not sure what I am going to do now. I also know that the money you are spending for the drugs has to be killing you and am sure there are probably other things you are going without because of this. Just think of how much extra money you will have every month to spend on your children for new clothes, birthday gifts, etc. I truly wish the best for you and your family - it is very unfortunate that our addiction not only effects us but also the people we love most in the world. I hope you are able to get into rehab at the earliest date possible.
Have you considered going to some N.A. meetings? What part of the world are you in? Believe me - I know - it seems like the end of the world now, but you're honestly one of the lucky ones given that you've already accepted the fact that you're an addict - which doesn't make you a bad person - at all! I did an outpatient detox with sub., and it worked out great for me. How many vics. were you taking a day (sorry if you already said that in another thread)?
Sorry - I see in another post you went to an N.A. meeting - good.
Hey, I truly understand about migraines, or really bad headaches. I've suffered with them, since I was around 7, and at their worst was when I was taking too many Vicoden's or any other pain meds I could get my hands on at the time. They are "rebound headaches" like Tim said. Mine always get worse, like the more Vicoden I take. But, after a couple days off of the bad pills, my headaches always even out, and get sooo much better. Besides that, my personality comes back, and I start to actually laugh and be silly like I used to be. It's a much better life then I had when I lived pill to pill. Don't get me wrong, I miss them, some days ALOT! But, I know that there's basically no place that will give them to me, and I've already been turned down and "caught" shopping for meds from different doctors, so that keeps me from going again to look for more. I'm lucky that I don't know anyone to buy from, or that temptation would be difficult. I used to do that too, and the money thing killed me and my family. It's just not worth it! You will do so much better when you are off of them, or at least taking as few as possible. I wouldn't say it, if I hadn't experienced it myself. I used to go to the ER like all the time, it cost us so much money, it's horrible.
Good luck with the rehab thing, I think you'll do very well there. And it's great that you gave up your medicine to your husband, that must have been difficult, but you should be so proud of yourself. That's a HUGE first step. Keep it up!